# SDR CA041124001

- Difficulty date: November 19, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 2,516 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: C1621AA02
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING STRAIGHT AND LEVEL FLIGHT, THE ISI (STANDBY ADI) SHUTDOWN AND CAME BACK ONLINE BY ITSELF.  THE ISI WAS REPLACED.
